# SDR KHS2010F00001

- Difficulty date: July 12, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N263F
- Make and model: Skrsky S61N
- Aircraft serial: 61488
- Aircraft time: 34,702 hours, 15,963 cycles
- Engine: Ge CT581402
- Engine time: 17,015 hours, 1,548 cycles
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Part number: 351005
- Condition: Worn
- Location: Fire Loop
- Part time: 100 hours, 100 cycles
- Stage of operation: HO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE LIGHT ILLUMINATED IN FLIGHT.  GROUND CHECKS WERE BEING PERFORMED FOR FIRE LIGHT ON PREVIOUS DAY.  ACFT WAS IN HOVER WHEN LIGHT ILLUMINATED AFTER REPLACING FIRE LOOP ON PREVIOUS DAY.  MX PERFORMED ADDITIONAL TROUBLESHOOTING AND DISCOVERED THE INSULATORS CONNECTING THE FIRE LOOPS WERE WORN ALLOWING A SHORT.  INSULATORS WERE ORDERED AND PENDING INSTALLATION.
